# SDR SWIA201334197

- Difficulty date: August 7, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 30,311 hours, 39,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR IS DIFFICULT TO OPEN.  FLT#7430 ADJUSTED TRIM TO CORRECT POSITION.
